This week i started school uuuu. No more sleep until 10 o'clock. I have to wake up at 6.30am, because i have to wash my face, then i'm wainting until it dry, then i'm applying Skinoren, again i'm wainting, then i'm applying the moisturizing cream, theeeen i'm wainting again and finnallyyy i can put the tinted cream on my skin and put mascara on my eyelashes and i'm donee with the face.
Until now i used to make photos of my skin after i waked up and cleaned my face. buut now at that time in the morning is not enough light outside and i don't like using the flash soo i'm making the photos after i come home and remove the makeup.
tomorrow i have the appointment at my derm., i know he will not rise my dose so will be another month with 20mg/day.
my skin is pretty dry sometimes. i mean my tinted cream do not looks natural on my skin at all!! when i'm applying it it's like it came off :/ thanks to god that any of my classmates did not say anything about my face. it would have been so embarrassing :" > :" > but i can see how anothers look at me or maybe it is just in my mind hahahha.
today i had periods when i hadn't been able to understand what it was written on the board. i had like blurred vision and i had to wink a couple of times to dissapear. :/ did maybe my eyes become dry? am i not hydrated enough? it's so annoying, i have "to visit" the bathroom every break hahah i just cannot drink more water!
another side effects i think no :/ only my lips but i'm using all the time my lip balm
and again i'm sorry for my writing mistakes :">
i have my tinted cream on my skin, it's after 6 hours at school.